MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX SP90

RADIOMETER MEDICAL APS ABL90 FLEX SP90
Model Number 944-157
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, on (b)(6) 2022, when the user was using the abl90 flex analyzer, it was discovered that the abl90 flex solution pack (lot number: na18) was found to be leaking.No harm to the user or patient was reported by the customer.
 
Additional Manufacturer Narrative
Additional information received from customer and was provided on 2023-02-14, that the leak from the solution pack occurred before installation.The user mentioned that it looked like the calibration liquid.The complaint was reassessed due to the additional information received on 2023-02-14, and the event is no longer considered reportable.

Brand Name
ABL90 FLEX SP90
Common Device Name
ABL90 FLEX SP90
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key16289634
Report Number3002807968-2023-00003
Device Sequence Number17834379
Product Code CHL
UDI-Device Identifier05700699441577
UDI-Public(01)05700699441577(17)230206(10)NA18
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number944-157
Device Catalogue Number944-157
Device Lot NumberNA18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2023
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown